I am currently on the Depo (Depo-Provera), had a termination, please advise?

I am currently on the Depo and have had a termination at the start of the year I am currently in the middle of my second dose of the Depo and I began light bleeding had a few small clots and brownish blood this had been occurring constantly for the past 3 weeks, the clots have stopped but it would go light bright red bleeding, brown blood back to red and keeps working in a cycle like that.

FIND THE BEST DOCTORS NEAR YOU

Cardiologists – Cosmetic Surgeons – Dermatologists – Ear, Nose and Throat Specialists – Gastroenterologists – Gynecologists/Obstetricians – Neurologists – Oncologists – Orthopedic surgeons – Pediatricians – Psychiatrists – Pulmonologists – Urologists

Dr.Honey
Member
Dr.Honey

Hi..
Thanks for the query..

Well as Depo Provera is a hormonal method of contraception and is one of the safe progestin only contraceptive..
Your body is trying to adjust to the hormone and it is not abnormal to experience irregular bleeding or continuous bleeding..

It can take about 2 & 1/2 to 3 months for the body to adjust..

In case even if after that the symptoms does not fade check with your Gynaecologist..

Hope this helps..

Regards..

wpDiscuz